Journal :   International Journal of Technology

Volume No. :   6

Issue No. :  2

Year :  2016

Pages :   63-70

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

Inverse of Matrices and Solution of Linear Equations



Address:   Dr. Jagjit Singh
Govt. College Bhoranj (Tarkwari), District Hamirpur (H.P.)
*Corresponding Author
DOI No: 10.5958/2231-3915.2016.00010.9

ABSTRACT:
In this paper, an algebraic method has been given to find the inverse of a non- singular square matrix and on the basis of this method , a short cut to find inverse of a non- singular square matrix has been given. A method is given to solve a system of non- homogeneous linear equations in n unknowns by reducing it into system of non-homogeneous linear equations in n–1 unknowns.
KEYWORDS:
inverse, co-factor, adjoint, non- singular, linear, non-homogeneous.
Cite:
Jagjit Singh. Inverse of Matrices and Solution of Linear Equations. Int. J. Tech. 2016; 6(2): 63-70
[View HTML]      [View PDF]



Visitor's No. :   110854